MAUDE Adverse Event Report: PCA ASV MICROBORE CV; INTRAVASCULAR ADMINISTRATION SET

PCA ASV MICROBORE CV; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 30873
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that pca asv microbore cv had a hole in the tubing.The following information was provided by the initial reporter: it was reported by the medical professional, there was a hole in the tubing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint of damage component leak could not be verified due to the product not being returned for failure investigation.A device history record review for model 30873 lot number 19016360 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 29jan2019.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
PCA ASV MICROBORE CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12328582
Report Number9616066-2021-51786
Device Sequence Number4507829
Product Code FPA
UDI-Device Identifier10885403273940
UDI-Public10885403273940
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/29/2022
Device Catalogue Number30873
Device Lot Number19016360
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date09/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1